Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
55 Posts
Discussion Starter · #1 ·
I am still down regging using buserelin injections and sometimes, when I am sitting still, I can feel my heart beating quite strongly - I presume these are palpitations.  It doesn't last very long and I don't necessarily get it every day, but is this normal?  I would appreciate any advice you might have.  If it helps, I have cut down on caffeine (only 1 cappu a day) and I only drink decaff tea (couple of cups a day).

Cheers!

Minty  :-\

 

·
Registered
Joined
·
2,229 Posts
It does sound like palpitations, more than likely caused by low hormone levels. I presume you are due to start injects soon? This should ease these symptoms.

Ruth
 

·
Registered
Joined
·
55 Posts
Discussion Starter · #3 ·
Thanks for putting my mind at rest Ruth.  :)

Yes, I hope to start injections next week.  I had a scan today and my gynae has told me to double my buserelin injections and I do feel as if AF might be here any day now.  Fingers crossed!

Cheers,

Minty  ^fairydust^

 
1 - 3 of 3 Posts
Top